MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 10F LOCKING PIGTAIL

BARD ACCESS SYSTEMS NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 10F LOCKING PIGTAIL
Model Number NBD10
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the rn called the sales rep to report a cracked drainage catheter, allegedly the hub was cracked.No further details were given.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a cracked connector on the returned drainage catheter was confirmed, but the root cause of the damage was unknown.One 10fr locking pigtail drainage catheter was returned for investigation.The product appeared to be used.Sutures were tied around the drainage catheter and the rubber seal had been advanced over the indent.The white connector was cracked and two 3mm x 1mm x 1mm fragments broke away from the threads and were not returned for investigation.The fractured surfaces of the white connector were jagged and uneven.While the damage reportedly occurred during use, the exact cause of the cracked material was not determined.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description

Brand Name
NAVARRE PERCUTANEOUS BILIARY DRAINAGE CATHETER WITH NITINOL, 10F LOCKING PIGTAIL
Common Device Name
CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7304292
Report Number3006260740-2018-00312
Device Sequence Number1067048
Product Code FGE
UDI-Device Identifier00801741036842
UDI-Public(01)00801741036842
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K955110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNBD10
Device Catalogue NumberNBD10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date02/28/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1